# SDR ASAA0853763

- Difficulty date: November 10, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 6,890 hours, 2,039 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Dirty
- Location: Nr 1 Idg
- Component: Idg
- Component part number: 761574B
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND ON WALKAROUND NR 1 ENG DPI INDICATOR POPPED OUT.  REPLACED SCAVENGE FILTER CHANGE PER FIM 21 11 00 810 803, RAN NR 1 ENG 5 MIN, NO OIL LEAKS AND DPI INDICATOR OK.  CONFIRM FILTER SCAVENGE CHECK PER FIM 24 11 41 200. 801.
